A weakly dependence concept in moving average models
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 743-754
Jong-Il Baek, Ho-Un Lim, Eun-Ho Youn
Wonkwang University, Wonkwang University, Wonkwang University
Abstract : We introduce a class of finite and infinite moving average $(MA)$ sequences of multivariate random vectors with exponential marginals. The theory of dependence is used to show that in various cases the class of $MA$ sequences consists of associated random variables. We utilize positive dependence properties to obtain some probability bounds for the multivariate processes.
Keywords : Moving aveage, association, point process
MSC numbers : 62M10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd